# SDR DXTA200702664

- Difficulty date: December 9, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 7,016 hours, 4,293 cycles
- Engine: Allsn AE3007C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 12300262
- Condition: Vibrates
- Location: Nlg
- Part time: 423 hours, 251 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

EXTREMELY VIOLENT NOSEWHEEL SHIMMY ON TAKEOFF AT 70 KIAS.  SHIMMY BROKE BOTH FILLAMENTS IN THE TAXI LIGHTS AND FLUID IS LEAKING FROM THE STRUT, AND YAW DAMPER AMBER CAS MESSAGE ILLUMINATED. FOUND NOSE WHEEL TIRES TO HAVE LARGE FLAT SPOTS. REMOVED AND REPLACED LT & RT NOSE WHEEL ASSYS IAW 750 M/M CH 32-41-01.
